7 Jul 2010
I took zyprexa ( and many other meds) for about 8 to 9 years fortunately i did not esperience this s. effect.You can reduce the weight with a helathy diet..check with a Nutriologist.
Also if you can join a gym, excersice does wonders... you must have discipline.
I do not recommend to take more chemicals in order to lose the weight, I have always said only take the meds you really need to take for your " conditions". why add more chemical to your aorganism? unless your Doctor says so.
From my experience..in life , in order to achieve your personal goals, one must sacrifice certain things (eg: with all due repect to you and every one who is sensitive to the weight issue: now if you are physically able to be active and you do not do anyhting and sit around wathcing tv and eating junk food , of course you will gain undesireable weight) also with sacrifice comes discipline and self control... they are hard to achieve... but if I could do it why can´t you do the same if you are able to... I am not going to say how much I weigh, or my fat % or how fit I am... I do not do it for others I do it for myself... one has to be strong, one has to fight, not struggle... I eat every 3 hrs. meals ( high on protein w/salads and no carbs) I train 5 days a week. Of course I eat non refined carbs ( a lot) in the mornings, and snacks during the day like fruits..specially bannanas (good source of healthy carbs to keep you going) not just for the potassium as they all know , but becuse they also help with dopamines(the neurotransmitter dopamine is central to the human brain network governing motivation and a sense of reward and pleasure), apples..etc, and if I feel like having a snickers I do and on the weekends I reward myself and eat whatever I want because I have earnt it.
If I can do it so can you... from a caring individual
This is from my experience I am 41 years old , Bpolar, ocd, paranoia, insomia, anxiety
topamax 75mg pm/50mg am
I have also been ont hese in the "past"
Zypreaxa -olanzapine/an atypical antipsychotic
Prozac -fluoxetine / anti-depressant
Litium-lithium carbonate/ mood-stabilizing drug
Lyrica-pregablin/treat epilepsy among other conditions
Risperdal-risperidone / an atypical antipsychotic
Xanax-alprazolam / benzodiazepine are used for their sedative and anxiety-relieving effects.
Avitan-lorazepam / benzodiazepine are used for their sedative and anxiety-relieving effects.
Versed-midazolam/ sedative, anxiety, or anesthesia medication
My memory is very bad these are the ones I wrote down the other day I am sure I have taken more
8 Jul 2010
Something as simple as walking or swimming is some of the best and safest exercise you can do and it is easy on the body as well. Just go slow and also balance your diet with fruits/vegies, fresh if you can get them if not frozen is a better choice, plenty of water to keep you hydrated and flushed out. Basically--gentle exercise and balanced diet as best as you can. Hope this helps, marjorie zych
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone else experienced increased muscle cramping, spasms, or twitching, during or after use of?
I was on high doses of Zyprexa in highschool, and gained significant weight along with some other extremely horrific side effects. I took myself off ...
1 answer • 20 Feb 2010
I gained too much weight by taking Zyprexa. That's why I am thinking of switching to Abilify. My doctor also recommended it. I am only afraid of ...
2 answers • 18 Mar 2010